Just a note to let the Moderator know I have not "checked out". I am still in withdrawal from the Klonopin I was on,bbut doing a little better with some of that but the hives have increasingly gotten worse. I have had these for over 8 years now. I have only been taking benadryl recently because I am afraid to take any other medication due to the Klonopin withdrawal. I am suffering severly from these hives everyday and everynight still.
Stopping the Klonopin causes severe withdrawal and hypersensitivy to everything; ie, sounds, feelings of clothes on the skin is terrible, etc etc. I am at my wits end because the withdrawal can last up and past 1 year. I still don't know what is causing my hives and have no insurance or money to go see anymore doctors.
just want everyone to know that I feel for you all with this condition. Know one knows the agony we all go through with this. I'm hanging on but it's difficult.